MAUDE Adverse Event Report: ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)

ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Model Number ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Medical Device Problem Code False Alarm (1013)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 26-dec-2025, a sales representative reported via (b)(4) that an abs-10060 angel centrifuge did not recognize that the lid was closed and would not allow the ¿green button¿ to be selected to start the process.This occurred during an arthroscopic hip scope and bma injection.After the patient¿s blood was loaded and the centrifuge was prepared for use, the lid was closed as usual; however, the system failed to detect the closed lid and prevented initiation.A different centrifuge was brought in to complete the procedure after a significant delay.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.10 minute ir led value failed with a value of 26266.When unit powered on, basic functions were checked and displayed error code.Additional functions will be verified at test.Error code-lid open (magnet on lid is missing).The ax020392-lf assembly does not contain a d3 component at risk for drifting, therefore drift test is not required and was not performed.See vendor evaluation.
 
Event or Problem Description
Additional information was provided on 29-dec-2025 where the sales representative stated that reported via (b)(4) that an abs-10061t was used with the centrifuge.The case was delayed 30-minutes and no additional anesthesia was administered.

Brand Name
ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key24039707
Report Number1220246-2026-00165
Device Sequence Number10504996
Product Code ORG
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Device Catalogue NumberABS-10060
Device Lot Number13548093
Date Returned to Manufacturer01/12/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown